Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Almost commuting matrices and the Brown-Douglas-Fillmore theorem


Authors: I. David Berg and Kenneth R. Davidson
Journal: Bull. Amer. Math. Soc. 16 (1987), 97-100
MSC (1980): Primary 47A55, 47B15, 47A66
MathSciNet review: 866023
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. G. Brown, R. G. Douglas, and P. A. Fillmore, Unitary equivalence modulo the compact operators and extensions of 𝐶*-algebras, Proceedings of a Conference on Operator Theory (Dalhousie Univ., Halifax, N.S., 1973) Springer, Berlin, 1973, pp. 58–128. Lecture Notes in Math., Vol. 345. MR 0380478
  • 2. Kenneth R. Davidson, Almost commuting Hermitian matrices, Math. Scand. 56 (1985), no. 2, 222–240. MR 813638

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 47A55, 47B15, 47A66

Retrieve articles in all journals with MSC (1980): 47A55, 47B15, 47A66


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1987-15471-1